Alert archive / Texas / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 247, NWS Fort Worth, TX

August 8, 2012Fannin County, Lamar County, Texas

NWS Fort Worth, TX issued this severe thunderstorm warning at Aug 8, 2012, 8:17 PM CDT for Fannin County, Lamar County, Texas. It was in force for 58 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 8, 2012, 8:17 PM CDT (01:17 UTC)
Expired
Aug 8, 2012, 9:15 PM CDT
In force
58 min
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon

Counties Fannin County, TX, Lamar County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 191 km from the middle of the area, began a volume at 01:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 8, 8:55 PM CDTTSTM WND DMG10 Wnw Paris, TXTREES DOWN THROUGHOUT THE WESTERN PORTIONS OF THE COUNTY

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 38 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 1.3 hours before the alert went out and 172 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2012-08-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 315 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2012-08-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 2 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
315 J/kg
Mixed-layer CIN
-60 J/kg
Mixed-layer LCL
2485 m above ground
0-6 km bulk shear
7 kt
0-1 km storm-relative helicity
2 m²/s²
0-3 km storm-relative helicity
88 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

962 
WUUS54 KFWD 090117
SVRFWD
TXC147-277-090215-
/O.NEW.KFWD.SV.W.0247.120809T0117Z-120809T0215Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
817 PM CDT WED AUG 8 2012

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN FANNIN COUNTY IN NORTH CENTRAL TEXAS...
  LAMAR COUNTY IN NORTHEAST TEXAS...

* UNTIL 915 PM CDT

* AT 817 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 21 MILES
  NORTHWEST OF PARIS...MOVING SOUTH AT 30 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  PARIS AND HONEY GROVE AROUND 850 PM...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO A STURDY SHELTER UNTIL THE STORM HAS
PASSED.

IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A STRONG BUILDING AND
STAY INSIDE...AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3393 9555 3389 9554 3388 9548 3341 9534
      3348 9560 3347 9569 3349 9574 3346 9586
      3341 9586 3340 9592 3344 9603 3384 9615
      3387 9595 3389 9592 3385 9585 3387 9581
      3385 9577 3390 9575
TIME...MOT...LOC 0117Z 346DEG 27KT 3386 9579

$$


85/NH
3 follow-up statements
695 
WWUS54 KFWD 090138
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
838 PM CDT WED AUG 8 2012

TXC147-277-090215-
/O.CON.KFWD.SV.W.0247.000000T0000Z-120809T0215Z/
FANNIN TX-LAMAR TX-
838 PM CDT WED AUG 8 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM CDT
FOR LAMAR AND NORTHEASTERN FANNIN COUNTIES...

AT 838 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF
60 MPH. THIS STORM WAS LOCATED 9 MILES NORTHWEST OF TOCO...MOVING
SOUTH AT 25 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  PAY MAYSE LAKE AROUND 845 PM CDT...
  HONEY GROVE AROUND 850 PM CDT...
  TOCO AND PARIS AROUND 855 PM CDT...
  SUN VALLEY AROUND 900 PM CDT...
  ROXTON AROUND 905 PM CDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A STRONG BUILDING AND
STAY INSIDE...AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM. STAY AWAY FROM
WINDOWS AND DOORS AND AVOID USING CORDED TELEPHONES UNLESS IT IS AN
EMERGENCY.

&&

LAT...LON 3389 9554 3388 9548 3341 9534 3348 9560
      3347 9569 3349 9578 3345 9590 3370 9598
      3388 9594 3389 9592 3385 9585 3387 9581
      3385 9577 3390 9575 3389 9569 3393 9555
TIME...MOT...LOC 0138Z 339DEG 23KT 3373 9573

$$


CAVANAUGH
344 
WWUS54 KFWD 090157
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
857 PM CDT WED AUG 8 2012

TXC147-277-090215-
/O.CON.KFWD.SV.W.0247.000000T0000Z-120809T0215Z/
FANNIN TX-LAMAR TX-
857 PM CDT WED AUG 8 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM CDT
FOR LAMAR AND NORTHEASTERN FANNIN COUNTIES...

AT 858 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF
60 MPH. THIS STORM WAS LOCATED NEAR TOCO...MOVING SOUTH AT 25 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  ROXTON AROUND 905 PM CDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO A STURDY SHELTER UNTIL THE STORM HAS
PASSED.

IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A STRONG BUILDING AND
STAY INSIDE...AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3343 9539 3348 9560 3347 9569 3349 9574
      3345 9590 3371 9596 3388 9594 3389 9592
      3385 9585 3387 9581 3385 9577 3390 9575
      3389 9569 3392 9557
TIME...MOT...LOC 0158Z 339DEG 23KT 3361 9568

$$
775 
WWUS54 KFWD 090205
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
905 PM CDT WED AUG 8 2012

TXC147-090215-
/O.CAN.KFWD.SV.W.0247.000000T0000Z-120809T0215Z/
FANNIN TX-
905 PM CDT WED AUG 8 2012

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN FANNIN COUNTY IS
CANCELLED...

LAT...LON 3343 9539 3348 9560 3347 9569 3349 9571
      3349 9578 3347 9586 3384 9585 3387 9581
      3385 9577 3390 9575 3389 9569 3392 9557
TIME...MOT...LOC 0205Z 334DEG 19KT 3361 9566

$$

TXC277-090215-
/O.CON.KFWD.SV.W.0247.000000T0000Z-120809T0215Z/
LAMAR TX-
905 PM CDT WED AUG 8 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM CDT
FOR LAMAR COUNTY...

AT 905 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF
60 MPH. THIS STORM WAS LOCATED NEAR TOCO...MOVING SOUTHEAST AT 20
MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  ROXTON AROUND 910 PM CDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO A STURDY SHELTER UNTIL THE STORM HAS
PASSED.

IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A STRONG BUILDING AND
STAY INSIDE...AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3343 9539 3348 9560 3347 9569 3349 9571
      3349 9578 3347 9586 3384 9585 3387 9581
      3385 9577 3390 9575 3389 9569 3392 9557
TIME...MOT...LOC 0205Z 334DEG 19KT 3361 9566

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 8, 6:24 PM CDT, 1 hour 53 minutes earlier.

Area forecast discussion, Aug 8, 6:24 PM CDT, 1 hour 53 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE FORT WORTH TX
624 PM CDT WED AUG 8 2012

.AVIATION...
THE CONVECTIVE THREAT AROUND KACT IS OVER. WILL CARRY VFR
SKIES/CIGS THROUGH THIS FORECAST AT BOTH KACT AND FOR THE
METROPLEX AIRPORTS AS MID LEVEL CLOUDS BECOME SCATTERED LATER THIS
EVENING. VARIABLE WINDS ACROSS THE METROPLEX CURRENTLY SHOULD
BECOME MORE SOUTHERLY LATER THIS EVENING AND PREVAIL OVERNIGHT.

A COLD FRONT WILL MOVE THROUGH THE METROPLEX SITES THURSDAY
MORNING AND STALL JUST SOUTH OF I-20 THURSDAY AFTERNOON THROUGH
EVENING. SOUTHERLY MORNING WINDS WILL VEER SOUTHWESTERLY
EARLY...BECOME NORTHWESTERLY BY MIDDAY THEN BECOME NORTHEASTERLY
THURSDAY EVENING.

WE ARE EXPECTING ISOLATED TO SCATTERED CONVECTION ALONG THE COLD
FRONT ON THURSDAY WITH THE BEST CHANCE DURING THE AFTERNOON.
CURRENT LOW POPS /20-30/ PRECLUDE US FROM INCLUDING TSRA AT THE
METROPLEX AIRPORTS...BUT IT COULD BE ADDED LATER IN THE 06 OR 12
UTC ISSUANCE. 75

&&

.PREV DISCUSSION... /ISSUED 343 PM CDT WED AUG 8 2012/
THE OUTFLOW BOUNDARY THAT DEVELOPED FROM MORNING CONVECTION OVER
THE NORTHWESTERN COUNTIES CONTINUES TO MOVE SOUTH THROUGH THE
SOUTHERN COUNTIES OF THE CWA. CONVECTION CONTINUES TO DEVELOP
ALONG AND BEHIND THE BOUNDARY...STRETCHING ACROSS AN AREA FROM
ATHENS TO WACO TO GOLDTHWAITE. THIS CONVECTION WILL CONTINUE TO
MOVE SOUTH OVER THE NEXT FEW HOURS WITH A THREAT FOR DAMAGING
DOWNBURST WINDS AND HAIL. ANOTHER FEATURE OF INTEREST NOTED ON
VISIBLE SATELLITE IS A POSSIBLE MCV LEFT OVER NORTHWEST TEXAS.
CONVECTION IS SLOWLY DEVELOPING ON THE WEST SIDE OF THIS FEATURE
NEAR VERNON TEXAS AND ADDITIONAL CONVECTION COULD DEVELOP OVER OUR
NORTHWESTERN COUNTIES. AS THIS FEATURE SLOWLY DRIFTS SOUTH THIS
EVENING...IT IS POSSIBLE NEW DEVELOPMENT MAY OCCUR OVERNIGHT NEAR
THE FEATURE.

A COLD FRONT THAT IS CURRENTLY ENTERING NORTHERN KANSAS WILL
CONTINUE DOWN THE PLAINS AND REACH NORTH TEXAS TOMORROW MORNING.
THIS FRONT WILL LIKELY STALL NEAR THE I-20 CORRIDOR TOMORROW. THE
MODELS ARE NOT OVERLY AGGRESSIVE WITH PRECIPITATION TOMORROW BUT
THAT IS LIKELY DUE TO DRIER AIR MOVING THE REGION. THIS DRIER AIR
IS NOTED ON FORECAST SOUNDINGS IN THE MID LEVELS OF THE ATMOSPHERE
AND CAN BE SEEN ON CURRENT WATER VAPOR SATELLITE OVER WESTERN
OKLAHOMA AND THE TEXAS PANHANDLE. HOWEVER...WILL CONTINUE TO CARRY
LOW POPS TOMORROW IN THE 20-30 PERCENT RANGE WITH THE HIGHEST POPS
ACROSS THE CENTER OF THE REGION ALONG THE BOUNDARY IN THE
AFTERNOON HOURS.

ON FRIDAY...THE FRONT WILL FINALLY MOVE THROUGH THE REMAINDER OF
THE REGION WITH DRY AIR CONTINUING TO FILTER IN. TEMPERATURES
BEHIND THE FRONT WILL NOT BE MUCH COOLER BUT OVERNIGHT LOWS WILL
LIKELY BE A FEW DEGREES COOLER...ESPECIALLY ON SATURDAY MORNING.
WITH DEWPOINTS SATURDAY MORNING IN THE MID 50S TO MID
60S...MORNING LOWS WILL VARY FROM THE UPPER 60S TO LOWER 70S.

THE UPPER LEVEL RIDGE BEGINS TO BUILD BACK OVER THE REGION THIS
WEEKEND AND WIDESPREAD HIGH TEMPERATURES IN THE UPPER 90S TO
AROUND 103 DEGREES WILL PREVAIL. OVERNIGHT LOWS WILL WARM AGAIN
ALSO. THE UPPER LEVEL RIDGE WILL REMAIN CENTERED TO OUR WEST AND
THE REGION WILL ACTUALLY REMAIN UNDER THE INFLUENCE OF WEST-
NORTHWEST TO NORTHWEST FLOW ALOFT. UNDER THIS REGIME WE WILL HAVE
TO WATCH FOR MCS ACTIVITY DEVELOPING TO OUR NORTHWEST AND POSSIBLY
MOVING INTO THE NORTHERN PORTIONS OF THE CWA DURING THE MORNING
HOURS. A FEW OF THE LONGER RANGE MODELS SUGGEST THIS COULD OCCUR
SUNDAY AND/OR MONDAY. HOWEVER... WILL KEEP THE EXTENDED FORECAST
DRY FOR NOW.

82/JLD/HINES

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  80 102  78  99  72 /  20  30  20  10   5
WACO, TX              77 102  77 101  73 /  30  20  20  20  10
PARIS, TX             76  99  73  96  69 /  20  30  20   5   5
DENTON, TX            78 102  75  99  69 /  20  30  20   5   5
MCKINNEY, TX          77 101  75  98  68 /  20  30  20   5   5
DALLAS, TX            83 103  79  99  72 /  20  30  20  10   5
TERRELL, TX           77 101  76  99  70 /  30  30  20  10   5
CORSICANA, TX         78 101  76  99  72 /  30  30  20  10  10
TEMPLE, TX            75 100  76 100  73 /  40  20  20  20  20
MINERAL WELLS, TX     75 102  74 100  70 /  30  30  20  10   5

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

75/
Hazardous weather outlook, Aug 8, 3:52 PM CDT, 4 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE FORT WORTH TX
352 PM CDT WED AUG 8 2012

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-091115-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
352 PM CDT WED AUG 8 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.

.DAY ONE...TONIGHT.
ISOLATED TO SCATTERED THUNDERSTORMS ARE POSSIBLE THROUGH TONIGHT
ACROSS ALL OF NORTH TEXAS WITH THE BEST CHANCES BEING SOUTH OF
INTERSTATE 20. THE PRIMARY HAZARDS WILL BE DAMAGING DOWNBURST
WINDS AND HAIL UP TO THE SIZE OF QUARTERS THROUGH THIS EVENING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.
THUNDERSTORM CHANCES WILL CONTINUE ACROSS NORTH TEXAS THURSDAY
WITH STORM CHANCES DECREASING FROM NORTH TO SOUTH THURSDAY NIGHT
THROUGH FRIDAY EVENING. DAMAGING DOWNBURST WINDS...SOME HAIL AND
FREQUENT LIGHTNING WILL BE THE PRIMARY HAZARDS.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE REQUESTED THROUGH THIS EVENING SOUTH
OF A COMANCHE TO ATHENS LINE.

In the hours before

Special weather statement, Aug 8, 5:17 PM CDT, 3 hours before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
517 PM CDT WED AUG 8 2012

TXZ129-141-082245-
EASTLAND TX-COMANCHE TX-
517 PM CDT WED AUG 8 2012

...SIGNIFICANT WEATHER ADVISORY FOR...
  NORTHWESTERN COMANCHE COUNTY
  SOUTHEASTERN EASTLAND COUNTY

AT 517 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 11 MILES SOUTHEAST OF EASTLAND...MOVING WEST AT 5
MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE DE LEON AND GORMAN.

VERY HEAVY RAIN AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS STORM.

IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.

LAT...LON 3231 9892 3243 9849 3229 9849 3226 9855
      3217 9849 3210 9849 3189 9881 3190 9882
      3209 9893
TIME...MOT...LOC 2217Z 088DEG 6KT 3227 9872

CAVANAUGH
Special weather statement, Aug 8, 6:33 PM CDT, 1 hour 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
633 PM CDT WED AUG 8 2012

TXZ116-130-090000-
ERATH TX-PALO PINTO TX-
633 PM CDT WED AUG 8 2012

...SIGNIFICANT WEATHER ADVISORY FOR...
  NORTHERN ERATH COUNTY
  SOUTHEASTERN PALO PINTO COUNTY

AT 633 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 19 MILES NORTH OF STEPHENVILLE...MOVING SOUTH AT
15 MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE GORDON...HUCKABAY AND MORGAN
MILL.

VERY HEAVY RAIN AND WIND GUSTS OF 40 TO 50 MPH ARE LIKELY WITH THIS
STORM.

LAT...LON 3267 9820 3266 9807 3261 9806 3261 9807
      3250 9807 3239 9801 3230 9847 3251 9848
TIME...MOT...LOC 2333Z 349DEG 12KT 3248 9822

CAVANAUGH
Special weather statement, Aug 8, 6:48 PM CDT, 1 hour 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
648 PM CDT WED AUG 8 2012

TXZ117-118-131-133-090015-
HOOD TX-JOHNSON TX-TARRANT TX-PARKER TX-
648 PM CDT WED AUG 8 2012

...SIGNIFICANT WEATHER ADVISORY FOR...
  NORTHEASTERN HOOD COUNTY
  NORTHWESTERN JOHNSON COUNTY
  SOUTHEASTERN PARKER COUNTY
  SOUTHWESTERN TARRANT COUNTY

AT 649 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 12 MILES SOUTHWEST OF BENBROOK...STATIONARY.

CITIES IN THE PATH OF THIS STORM INCLUDE ALEDO...BENBROOK AND GODLEY.

VERY HEAVY RAIN AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS STORM.

LAT...LON 3270 9738 3252 9739 3237 9758 3259 9784
      3273 9757
TIME...MOT...LOC 2349Z 180DEG 2KT 3257 9762
Local storm report, Aug 8, 7:17 PM CDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
717 PM CDT WED AUG 08 2012

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0713 PM     TSTM WND GST     9 S ALEDO               32.57N  97.60W
08/08/2012  E60 MPH          PARKER             TX   PUBLIC

            50 TO 60 MPH AND NICKEL HAIL REPORTED BY PUBLIC NEAR
            BEAR CREEK COMMUNITY CHURCH
Local storm report, Aug 8, 7:21 PM CDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
721 PM CDT WED AUG 08 2012

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0720 PM     HAIL             9 S ALEDO               32.57N  97.60W
08/08/2012  E1.00 INCH       PARKER             TX   PUBLIC
Special weather statement, Aug 8, 8:07 PM CDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
807 PM CDT WED AUG 8 2012

TXZ095-090145-
LAMAR TX-
807 PM CDT WED AUG 8 2012

...SIGNIFICANT WEATHER ADVISORY FOR...
  LAMAR COUNTY

AT 808 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 16 MILES WEST OF HUGO...MOVING SOUTH AT 35 MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE BLOSSOM...DEPORT AND PARIS.

PENNY-SIZED HAIL AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS
STORM.

IF THIS STORM CONTINUES ON ITS PRESENT COURSE...A SEVERE WEATHER
WARNING MAY BE NEEDED.

LAT...LON 3393 9555 3389 9554 3390 9551 3388 9549
      3387 9542 3388 9531 3349 9531 3347 9569
      3349 9578 3346 9585 3384 9585 3387 9581
      3385 9577 3390 9575 3389 9569 3394 9560
TIME...MOT...LOC 0108Z 339DEG 28KT 3391 9575

CAVANAUGH

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 8, 7:49 PM CDTSevere Thunderstorm WarningFWDJohnson, Tarrant29 min
Aug 8, 8:07 PM CDTSpecial Weather StatementFWDLamar38 min
Aug 8, 9:13 PM CDTSevere Thunderstorm WarningFWDDelta, Hopkins, Lamar33 min
Aug 8, 11:26 PM CDTSpecial Weather StatementFWDEllis34 min
Aug 9, 2:45 AM CDTSpecial Weather StatementFWDFreestone30 min
Aug 9, 3:14 PM CDTSpecial Weather StatementFWDCoryell31 min
Aug 9, 3:39 PM CDTSpecial Weather StatementFWDCoryell36 min
Aug 9, 4:07 PM CDTSevere Thunderstorm WarningFWDCoryell40 min
Aug 9, 4:24 PM CDTSpecial Weather StatementFWDFannin36 min
Aug 9, 4:52 PM CDTSpecial Weather StatementFWDLamar38 min
Aug 9, 5:12 PM CDTSpecial Weather StatementFWDLampasas33 min
Aug 9, 5:55 PM CDTSpecial Weather StatementFWDDelta35 min
Aug 9, 5:58 PM CDTSpecial Weather StatementFWDHill32 min
Aug 9, 6:19 PM CDTSpecial Weather StatementFWDBell26 min

Nearby

Severe Thunderstorm Warnings in Texas, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.